| Model Number |
CNWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, the lens was scratched in the middle, the lens was cut out and replaced with same power different lens and the procedure was completed.Additional information has been requested and received stated that there was no patient harm, the patient was not hospitalized.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).